# SDR DALA2016042403241

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RT WING AFT BOOST PUMP SECONDARY ACCESS COVER.  RT WING AFT BOOST PUMP SECONDARY ACCESS COVER WAS REPAIRED IAW ER/A 530866-14AD MA REV ORIGINAL.
